# SDR HNAA2017052700191

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145
- Aircraft serial: 145762
- Aircraft time: 33,432 hours, 28,980 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKES DEGRADE EICAS MESSAGE DISPLAYED WHEN BRAKES WERE APPLIED.  CLEANED THE ELECTORICAL CONNECTORS AT BCU, OPS CHECKED IAW AMM32-41-00. OPS CHECKED GOOD, OK FOR SERVICE.
